# SDR REXA2022030300336

- Difficulty date: January 30, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED AND CORRODED PN 601R31772-5. - LOCATED AND DRILLED NEW AFT DRAG ANGLE P/N 601R31772-5 IAW CRJ 900 SRM 51-40-11-001-001-A01, INSTALLED NEW ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01 REV 38 7-25-20.
